Help! Glaucoma is out of control now & meds made me sick with side effects!
Forum: Ask CureZone, Help Me, Dr. Schulze, Dr.Schulze’s Miracle
- Help! Glaucoma is out of control now & meds made me sick with side effec...
/ Help Me
/ Dr. Schulz
Hi there. This is my first post here and by Divine direction, I was lead to this website. Thank you! I have been doing some browsing here, so am VERY excited for some HOPE.
I'll try to be brief. I'm 55. I've had Glaucoma for 34 years, which has done well using only one medication, at bedtime. Three years ago, I used Revitalash for three weeks (item to put on your eyes to make eyelashes grow) and then heard that a similar product was recalled because it caused high IOP. I stopped immediately.
As I go to my Opthalmologist every quarter anyway, and was due to see him in two wks, he was shocked because my pressures were so high I had to be medicated on the spot. I told him about the Revitalash but he didn't want to discuss WHATSOEVER. This was in 2007. Ever since then, we've been on a nightmare roller coaster ride trying to find a combination of meds to bring the pressure down. I even had two laser surgeries to help 'drain', but they didn't work.
At last, we found a combination of THREE drugs taken twice a day that worked.
However, I began to feel sicker and sicker and my health was plunging. I thought it was my Fibromyalgia, or MCSS, or my hypersensitivity, and all the (various) stresses (all of which is so), but I could TELL that something was 'not right'. I felt like I was dying..slowly..like I was being poisoned. I never felt good. Ever. I had a physical and my 'numbers' were fine. But I was NOT fine. Five months later, I went back my Primary Doc again and told him I feel terrible; back pain in the side and kidneys, constant headache, nausea, feeling like I wish I could just lay down and die. Long story short, HE agreed & understood that the meds were too much for ME; for my body and that, in 'essence' I WAS being poisoned and that all my complaints were this one drug in particular. So, I stopped the one drug. Only FIVE days later, I felt like my old self was coming around! I was happy and excited and woke up actually FEELING GOOD. I hadn't felt this good, and 'normal' in almost two years!
Then two weeks later, on Aug 30th, I went to the Opth. Doc and he told me that my pressures were high. He was unhappy with me for quitting the drugs. He prescribed another one to try. I tried it and it was the worst drug reaction of all - like a bad acid trip!
Now, I don't know what to do. My vision is declinging; my eyeballs feel like they are about to explode and yet I can't seem to fix the problem unless I want to feel VERY ill all the time and and have serious reactions.
In reading about the Eyebright on Curezone, I am overjoyed with even the POSSIBILITY of hope.
What I want to know is - how much do I need right away to start? And, since I work, I would only imagine being able to do once in the AM before going to work and again before bed. Is that okay? But, do I still take my eye medications too? How does that all work?
Can somebody please get back to me ASAP so I can order some and get started? Oh, thank you! And God bless you! Not only am I so despondant over this, but to know my doctor is angry with me doesn't help either!
I have an appt this coming Thursday, Sept 15h at the Hospital's Eye Center and am very anxious.
I would appreciate your help. Thank you!
Alert Webmaster & Moderators|
Attributes associated with this message:
Calibelle will be notified if you reply to this message!
Calibelle will be notified if you reply to any message in this thread!
You can PM Calibelle email Calibelle
|DISCLAIMER Information available on this page and on CureZone is provided for informational purposes only and is not intended as a substitute for the advice provided by a healthcare professional or any information contained on or in any product label or packaging. You should not use the information on CureZone for diagnosing or treating a health problem or disease, or prescribing any medication or other treatment. Answers, comments and opinions provided on CureZone are not intended to substitute for informed professional medical, psychiatric, psychological, tax, legal, investment, accounting, or other professional advice. CureZone does not endorse, and expressly disclaims liability for any product, manufacturer, distributor, service or service provider mentioned or any opinion expressed in messages, comments or articles on CureZone. Your use of this website indicates your agreement to these terms and those published here. Read more ...||